О вычислимости некоторых классов нумераций

В.Л. Селиванов

Verojatnostnye metody i kibernetika (1976)

  • Volume: 12-13, page 157-170
  • ISSN: 0132-2869

How to cite


Селиванов, В.Л.. "О вычислимости некоторых классов нумераций." Verojatnostnye metody i kibernetika 12-13 (1976): 157-170. <http://eudml.org/doc/69161>.

author = {Селиванов, В.Л.},
journal = {Verojatnostnye metody i kibernetika},
keywords = {Computability; Classes of Numerations; Recursively Enumerable Sets},
language = {rus},
pages = {157-170},
publisher = {Izd. Kazanskogo universiteta},
title = {О вычислимости некоторых классов нумераций},
url = {http://eudml.org/doc/69161},
volume = {12-13},
year = {1976},

AU - Селиванов, В.Л.
TI - О вычислимости некоторых классов нумераций
JO - Verojatnostnye metody i kibernetika
PY - 1976
PB - Izd. Kazanskogo universiteta
VL - 12-13
SP - 157
EP - 170
LA - rus
KW - Computability; Classes of Numerations; Recursively Enumerable Sets
UR - http://eudml.org/doc/69161
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.